MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bertola M. The dependence on the monodromy data of the isomonodromic tau function. Comm. Math. Phys. [Internet]. 2010 ;294:539–579. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-009-0961-7
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Bertola M, Marchal O. The partition function of the two-matrix model as an isomonodromic τ function. J. Math. Phys. [Internet]. 2009 ;50:013529, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1063/1.3054865
Bertola M, Bothner T. Universality Conjecture and Results for a Model of Several Coupled Positive-Definite Matrices. Commun. Math. Phys. [Internet]. 2015 ;337:1077–1141. Available from: http://link.springer.com/article/10.1007/s00220-015-2327-7
Bertola M, Bothner T. Zeros of Large Degree Vorob'ev-Yablonski Polynomials via a Hankel Determinant Identity. International Mathematics Research Notices. 2014 ;rnu239.
Bertola M. Two-matrix model with semiclassical potentials and extended Whitham hierarchy. J. Phys. A. 2006 ;39:8823–8855.
Bertola M, Cafasso M, Rubtsov V. Noncommutative Painlevé Equations and Systems of Calogero Type. Comm. Math. Phys. 2018 .
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the critical and near-critical regimes. J. Stat. Phys. [Internet]. 2012 ;146:475–518. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s10955-011-0409-2
Bertola M, Lee SY. First colonization of a spectral outpost in random matrix theory. Constr. Approx. [Internet]. 2009 ;30:225–263. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-008-9026-y
Bertola M, Gorini V, Moschella U, Schaeffer R. Correspondence between Minkowski and de Sitter quantum field theory. Phys. Lett. B. 1999 ;462:249–253.
Bertola M. Biorthogonal polynomials for two-matrix models with semiclassical potentials. J. Approx. Theory. 2007 ;144:162–212.
Bertola M, Cafasso M. The gap probabilities of the tacnode, Pearcey and Airy point processes, their mutual relationship and evaluation. Random Matrices: Theory and Applications [Internet]. 2013 ;02:1350003. Available from: http://www.worldscientific.com/doi/abs/10.1142/S2010326313500032
Bertola M. Free energy of the two-matrix model/dToda tau-function. Nuclear Phys. B. 2003 ;669:435–461.
Bertola M, Cafasso M. The Kontsevich matrix integral: convergence to the Painlevé hierarchy and Stokes' phenomenon. Comm. Math. Phys [Internet]. 2017 ;DOI 10.1007/s00220-017-2856-3. Available from: http://arxiv.org/abs/1603.06420
Bertola M, Lee SY. First colonization of a hard-edge in random matrix theory. Constr. Approx. [Internet]. 2010 ;31:231–257. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-009-9052-4
Bertola M, Gouthier D. Warped products with special Riemannian curvature. Bol. Soc. Brasil. Mat. (N.S.). 2001 ;32:45–62.
Berti M, Bolle P. Cantor families of periodic solutions of wave equations with C k nonlinearities. Nonlinear Differential Equations and Applications. 2008 ;15:247-276.
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Bolle P, Procesi M. An abstract Nash-Moser theorem with parameters and applications to PDEs. Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 2010 ;27:377-399.
Berti M, Procesi M. Quasi-periodic solutions of completely resonant forced wave equations. Comm. Partial Differential Equations 31 (2006) 959 - 985 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2234
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Berti M, Biasco L, Procesi M. KAM theory for the Hamiltonian derivative wave equation. Annales Scientifiques de l'Ecole Normale Superieure. 2013 ;46:301-373.
Berti M, Matzeu M, Valdinoci E. On periodic elliptic equations with gradient dependence. Communications on Pure and Applied Analysis. 2008 ;7:601-615.
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279
Berti M, Biasco L, Valdinoci E. Periodic orbits close to elliptic tori and applications to the three-body problem. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004) 87-138 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2985

Pages

Sign in